# SDR CALA2024010200006

- Difficulty date: December 28, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 119,892 hours, 18,612 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T5210
- Condition: Broken
- Location: Sta1329
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM: ZONE 250CW CLOSE SEAT TRACK @STA 1329 UPPER FLANGE IS BROKEN  AT FASTNER HOLE . REF AMES NR 165631-0200-0235 #5300-03047 FOR ANODINE OF SEAT TRACK REPAIR PART. SEE PARTIAL W SEAT TRACK UPPER FLANGE FOUND TO BE OUT OF LIMITS. REPAIRED SEAT ORK ACCOMPLISHED ON BACK OF N/R AND PWS NO. 76 PAGES 1-4. ESFR 1 TRACK AT STA 1229-1395 LBL11 IAW B767-300 SRM 53-00-52-2R-1 REP 034684 AIR 1. REF. AMES REA DOC. 47585REA07 AND EC/RA
